# SDR AALA201808279027

- Difficulty date: August 23, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 78,328 hours, 12,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 40 HJ, EMERGENCY LIGHT WAS INOPERATIVE, AND MISSING THE LENS.  REPLACED THE LAMPS AND LENS IAW 33-51-10.
